Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 748417, 4 pages
http://dx.doi.org/10.1155/2013/748417
Research Article

A Computational Method for -Dimensional Laplace Transforms Involved with Fourier Cosine Transform

1Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran
2The Center of Excellence on Modeling and Control Systems (CEMCE), Ferdowsi University of Mashhad, Mashhad, Iran

Received 24 May 2013; Accepted 9 July 2013

Academic Editors: Y.-D. Kwon and G. Mishuris

Copyright © 2013 Jafar Saberi-Nadjafi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jafar Saberi-Nadjafi, “A Computational Method for -Dimensional Laplace Transforms Involved with Fourier Cosine Transform,” ISRN Applied Mathematics, vol. 2013, Article ID 748417, 4 pages, 2013. doi:10.1155/2013/748417